It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I'm a 28 year old woman, and I took Wellbutrin for about five years. I was diagnosed ADD in college, and I've been on Ritalin for about eight or nine years, and when I was depressed five years ago and having an xtra hard time managing my ADD symptoms my doc put my on Wellbutrin (I was in a bad marriage then, divorced now, thank goodness) Several months ago my doctor switched me from the Wellbutrin SR 150 twice a day to the one dose XL 300 mg, and I developed side effects that increased so slowly I didn't realize what was happening to me until a few weeks ago when the side effects got bad enough that I was frantically looking for a solution to my problems.

If I wasn't exhausted, I was anxious and wired. I could never let go and relax (sometimes an issue with me in the past, but on the XL, it was ALWAYS an issue), and my sex drive plummeted to nothing. For the first time in my life, intimacy seemed like more trouble than it was worth, and I'm in a good, monogamous relationship with a great guy! I've always been a very talkative person, but on the XL I would think of things to say but never feel like saying them. Talking seemed almost pointless to me. Even though I was actually lighter (I lost wieght) my body but especially my head felt heavy all the time, I got lots of headaches, my eyesight was blurry and my eyes dry, my heart would race, I'd wake up burning up and sweaty with my heart pounding like I'd had a nightmare except the dream would just be ordinary and then I couldn't go back to sleep, I started having binge issues (something I had before Wellbutrin, but not on Wellbutrin SR) and basically I was a little bit depressed all the time, and only felt alright about myself when I was busy working hard.

Anyway, so I decided to get off the Wellbutrin altogether rather than switch back to the SR, and I've been without any for about five days and I'm not sure if I'm having withdrawl symptoms or if its just the old ADD me. I'm definitely more distractable now, and I have more of an appetite, and while my sex drive isn't back, it feels better to be touched than it has in a long time, but I'm also moodier than I was on the W, and some other stuff I cant think of now. I'm very glad to be off the medication, and I definitely feel better now--even being moody is fine, since I'm able to feel so much happier than I've felt in a long time, but I still wonder what is from withdrawl and what is me. It's been a long time since I was taking just Ritalin.

Long post, I know, but I'm really curious about other peoples side effects and withdrawl from Wellbutrin. Especially ADD folks.

Anybody want to share their experiences?





All times are GMT -7. The time now is 12:35 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!